Arens regularity of bilinear maps and Banach modules actions

Document Type: Research Paper

Authors

Faculty of Mathematical Sciences‎, ‎University‎ ‎of Guilan‎, ‎P.O‎. ‎Box 1914‎, ‎Rasht‎, ‎Iran.

Abstract

‎Let $X$‎, ‎$Y$ and $Z$ be Banach spaces and $f:X\times Y‎ ‎\longrightarrow Z$ a bounded bilinear map‎. ‎In this paper we‎ ‎study the relation between Arens regularity of $f$ and the‎ ‎reflexivity of $Y$‎. ‎We also give some conditions under which the‎ ‎Arens regularity of a Banach algebra $A$ implies the Arens‎ ‎regularity of certain Banach right module action of $A$‎ .

Keywords

Main Subjects


R‎. ‎Arens‎, ‎The adjoint of a bilinear operation‎, ‎ Proc‎. ‎Amer‎. ‎Math‎. ‎Soc.  2 (1951) 839--848‎.

J‎. ‎Bunce and W.L‎. ‎Paschke‎, ‎Derivations on a $C^*$-algebra and its double dual‎,  J‎. ‎Funct‎. ‎Anal.  37 (1980)‎, ‎no‎. ‎2‎, ‎235--247‎.

M‎. ‎Eshaghi Gordji and M‎. ‎Filali‎, ‎Arens regularity of module actions‎,  Studia Math.  181 (2007)‎, ‎no‎. ‎3‎, ‎237--254‎.

A.A‎. ‎Khadem-Maboudi and H.R.E‎. ‎Vishki‎, ‎Strong Arens irregularity of bilinear mappings and reflexivity‎, Banach J‎. ‎Math‎. ‎Anal.  6 (2012)‎, ‎no‎. ‎1‎, ‎155--160‎.

S‎. ‎Mohammadzadeh and H.R.E‎. ‎Vishki‎, ‎Arens regularity of module actions‎ ‎and the second adjoint of a derivation‎, ‎ Bull‎. ‎Aust‎. ‎Math‎. ‎Soc.  77 (2008)‎, ‎no‎. ‎3‎, ‎465--476‎.

A‎. ‎Űlger‎, ‎Weakly compact bilinear forms and Arens regularity,‎  Proc‎. ‎Amer‎. ‎Math‎. ‎Soc.  101 (1987)‎, ‎no‎. ‎4‎, ‎697--704‎.

N.J‎. ‎Young‎, ‎The irregularity of multiplication in group algebras‎,  Quart J‎. ‎Math‎. ‎Oxford Ser‎. ‎(2)  24 (1973) 59--62‎.


Volume 43, Issue 2
March and April 2017
Pages 285-289
  • Receive Date: 04 April 2015
  • Revise Date: 10 November 2015
  • Accept Date: 13 November 2015